# SDR SCNA96033

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Part number: EXXON2380
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NUMBER 2 ENGINE OIL QUANTITY INDICATION DROPPED TO ZERO AND OIL PRESSURE FLUCTUATED DURING CLIMB.  REDUCED NUMBER 2 ENGINE POWER TO IDLE AND AIRCRAFT RETURNED TO STATION.  SERVICED OIL TO FULL AND ACCOMPLISHED LEAK CHECK PER DC10 MM 79-00-00, NO LEAKS WERE NOTED.
